# SDR SWAA2024091637154

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 22,330 hours, 11,325 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CRACKED BRACKET ATTACHING FIXED TE WEB TO DEFLECTION ROLLER RIB AT APPR TE WS 278<[01] RR LEFT WING ATTACHED BRACKET ON FIXED TRAILING EDGE PER AMM 51-40-02.;[02] RR LEFT WING ATTACHED BRACKET ON FIXED TRAILING EDGE PER SRM 51-40-02.;[03] CW
